# SDR AALA202104269050

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 28,936 hours, 11,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312BS1011
- Part serial: 3075
- Condition: No Test
- Location: Emergency Lights
- Part time: 27,481 hours, 11,336 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE CEILING EMERGENCY LIGHT INOPERATIVE AT OVERWING EXIT.  REPLACED EMERGENCY LIGHT M1695 BATTERY PACK IAW AMM 33-51-06.
